# SDR SWIA200820018

- Difficulty date: September 7, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 27,494 hours, 40,208 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED OVERHEAT WARNING LIGHTS CAME ON ALONG WITH A BURNING ODOR AND  VISUAL SMOKE IN THE MAIN CABIN.  PERFORM OPS CHECK OF RT ENG BLEED, COULDN'T DUPLICATE AT THIS TIME.
